# SDR DLM88991477

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Condition: Dirty
- Location: Cabin
- Component: 20495061
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN AFTER TAKEOFF.  AFT LAV SMOKE DETECTOR ACTIVATED.  CKD W/W'S FOR LEAKS, CKD HYD SVC BOTTLES, REPLACED AFT SMOKE DETECTORS, REPLACED WATER SEPARATOR BAGS.  FOUND LT WATER SEPARATOR INLET OILY.  REPLACED LT ACM, CLEANED APU INLET ASSY AND PLENUM.  PERFORMED DUCT BURNOUT.  RAN        PACKS OFF APU PNEUMATICS AND PERFORMED HIGH POWER RUN.  AFTER ENG RUN AND BURNOUT, REPLACED WATER SEPARATOR BAGS AGAIN, PRECAUTIONARY.
